# SDR WX0A2015061072647

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR INOPERATIVE.  TROUBLE SHOT & FOUND GND STUD S281 LOOSE IN FRAME AT STATION 332R.  SECURED GND STUD IAW SRM 51-30-01.  EMER EXIT SIGN OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
